Affordable Access

Publisher Website

Nonconcavity and proper optimal periodic control

Authors
Journal
Journal of Economic Dynamics and Control
0165-1889
Publisher
Elsevier
Publication Date
Volume
18
Issue
5
Identifiers
DOI: 10.1016/0165-1889(94)90041-8
Keywords
  • Periodic Control
  • Proper
  • Inflation
  • Unemployment
Disciplines
  • Economics

Abstract

Abstract This paper deals with optimal periodic control problems in an economic context. The main result is that nonconcavity is necessary for proper periodicity of optimal solution paths. The theoretical results are illustrated by an unemployment and inflation trade-off model.

There are no comments yet on this publication. Be the first to share your thoughts.